Alert archive / Texas / High Wind Warnings in 2017

High Wind Warning 5, NWS El Paso, TX

March 22, 2017Otero County, New Mexico; El Paso County, Hudspeth County, Texas

NWS El Paso, TX issued this high wind warning at Mar 22, 2017, 12:06 PM MDT for Otero County, New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Mar 23, 2017, 12:00 PM MDT. It was in force for 8 hr. 18 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 22, 2017, 12:06 PM MDT (18:06 UTC)
In effect from
Mar 23, 2017, 12:00 PM MDT
Expired
Mar 23, 2017, 8:10 PM MDT
In force
8 hr
Issued by
NWS El Paso, TX

Counties Otero County, NM, El Paso County, TX, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 86 km from the middle of the area, began a volume at 18:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 23, 1:26 PM MDTNON-TSTM WND GST 501 Sse Sierra Blanca, TXELEV 4560 FT WTMESO
Mar 23, 2:16 PM MDTNON-TSTM WND GST 526 Ne El Paso, TXELEV 3905 FT AWS
Mar 23, 2:18 PM MDTNON-TSTM WND GST 525 Ne El Paso, TXELEV 3996 FT AWS
Mar 23, 2:30 PM MDTNON-TSTM WND GST 5119 Wnw Tularosa, NMELEV 4025 FT WSMR
Mar 23, 2:31 PM MDTNON-TSTM WND GST 546 Nw El Paso, TXELEV 3745 FT CWOP
Mar 23, 2:34 PM MDTNON-TSTM WND GST 503 E El Paso, TXELEV 3706 FT AWS
Mar 23, 2:35 PM MDTNON-TSTM WND GST 504 Nw Orogrande, NMELEV 4183 FT WSMR
Mar 23, 2:47 PM MDTNON-TSTM WND GST 521 N Dell City, TXELEV 3708 FT WTMESO
Mar 23, 2:49 PM MDTNON-TSTM WND GST 58Kelp, TXELEV 3918 FT ASOS
Mar 23, 2:55 PM MDTNON-TSTM WND GST 5615 Ene El Paso, TXELEV 4065 FT AWS
Mar 23, 2:58 PM MDTNON-TSTM WND GST 511 Sw High Rolls, NMELEV 6841 FT CWOP
Mar 23, 3:00 PM MDTNON-TSTM WND GST 532 Wnw El Paso, TXELEV 3799 FT TCEQ
Mar 23, 3:00 PM MDTNON-TSTM WND GST 535 Ese El Paso, TXELEV 3681 FT TCEQ
Mar 23, 3:00 PM MDTNON-TSTM WND GST 555 Ene El Paso, TXELEV 3740 FT TCEQ
Mar 23, 3:00 PM MDTNON-TSTM WND GST 5710 Nne El Paso, TXELEV 3958 FT TCEQ
Mar 23, 3:05 PM MDTNON-TSTM WND GST 51Sunspot, NMELEV 9255 FT WSMR
Mar 23, 3:15 PM MDTNON-TSTM WND GST 55Kalm, NMELEV 4196 FT AWOS
Mar 23, 3:20 PM MDTNON-TSTM WND GST 5719 Wnw Tularosa, NMELEV 4025 FT WSMR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 6.1 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2017-03-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2017-03-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3962 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

447 
WWUS74 KEPZ 221806
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso TX/Santa Teresa NM
1206 PM MDT Wed Mar 22 2017

...Windy Across Southern New Mexico and West Texas on Thursday...

.A strong upper level disturbance with a cold front will move
across New Mexico and west Texas while a low pressure system
develops to the east. This weather pattern will bring windy
conditions to the region with areas of blowing dust causing 
low visibility over many locations.

NMZ413>417-TXZ419>424-231215-
/O.NEW.KEPZ.HW.W.0005.170323T1800Z-170324T0600Z/
Southern Tularosa Basin-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa-
Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
Including the cities of Chaparral, Orogrande, 
White Sands Range Headquarters, Mescalero, Timberon, 
Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, 
Pinon, Sacramento, Crow Flats, East and Northeast El Paso, 
Socorro, Fort Bliss, Hueco Tanks, Loma Linda, Cornudas, 
Dell City, Salt Flat, Sierra Blanca, Fabens, Fort Hancock, 
Tornillo, and Indian Hot Springs
1206 PM MDT Wed Mar 22 2017

...HIGH WIND WARNING IN EFFECT FROM NOON THURSDAY TO MIDNIGHT MDT
THURSDAY NIGHT...

The National Weather Service in El Paso has issued a High Wind
Warning, which is in effect from noon Thursday to midnight MDT
Thursday night. 

* TIMING...Winds will increase in the late morning and attain
  maximum speeds from the mid afternoon into the evening.

* WINDS...West winds will have sustained speeds up to 40 mph and
  gusts around 60 mph with strongest gusts along eastern facing 
  slopes.

* IMPACTS...The high winds will cause blowing dust with the
  visibility less than a half mile over a few locations. Thus
  dangerous driving conditions will occur...especially for high
  profile vehicles. The winds may also damage a few buildings and
  cause other property damage including blowing down trees and
  power lines.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

NMZ401>412-TXZ418-231215-
/O.NEW.KEPZ.WI.Y.0011.170323T1800Z-170324T0200Z/
Upper Gila River Valley-Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Eastern Black Range Foothills-Sierra County Lakes-
Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley-
Central Tularosa Basin-Western El Paso County-
Including the cities of Cliff, Buckhorn, Gila Hot Springs, 
Mule Creek, Silver City, Lake Roberts, Kingston, Fort Bayard, 
Mimbres, Hurley, Faywood, Grant County Airport, Lordsburg, 
Red Rock, Virden, Antelope Wells, Animas, Hachita, Cloverdale, 
Deming, Columbus, Hillsboro, Winston, Truth Or Consequences, 
Derry, Spaceport, Garfield, Hatch, Radium Springs, Las Cruces, 
Vado, Sunland Park, Alamogordo, Tularosa, White Sands Monument, 
Downtown El Paso, West El Paso, and Upper Valley
1206 PM MDT Wed Mar 22 2017

...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM MDT THURSDAY...

The National Weather Service in El Paso has issued a Wind
Advisory, which is in effect from noon to 8 PM MDT Thursday. 

* TIMING...Winds will increase through the late morning attain
  maximum speeds from mid afternoon until the early evening.

* WINDS...West winds will have sustain speeds around 30 mph with 
  gusts up to 50 mph.

* IMPACTS...The high winds will cause blowing dust with the
  visibility less than a half mile over a few locations. Thus
  dangerous driving conditions will occur...especially for high
  profile vehicles. The winds may also cause property damage
  including blowing down trees and power lines.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

Rogash
2 follow-up statements
421 
WWUS74 KEPZ 231024
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso TX/Santa Teresa NM
424 AM MDT Thu Mar 23 2017

...Windy Across Southern New Mexico and West Texas Today...

.A strong upper level disturbance with a cold front will move
across New Mexico and west Texas while a low pressure system
develops to the east. This weather pattern will bring windy
conditions to the region with areas of blowing dust causing low
visibility over many locations.

NMZ413>417-TXZ419>424-240000-
/O.CON.KEPZ.HW.W.0005.170323T1800Z-170324T0600Z/
Southern Tularosa Basin-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa-
Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
Including the cities of Chaparral, Orogrande, 
White Sands Range Headquarters, Mescalero, Timberon, 
Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, 
Pinon, Sacramento, Crow Flats, East and Northeast El Paso, 
Socorro, Fort Bliss, Hueco Tanks, Loma Linda, Cornudas, 
Dell City, Salt Flat, Sierra Blanca, Fabens, Fort Hancock, 
Tornillo, and Indian Hot Springs
424 AM MDT Thu Mar 23 2017

...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO
MIDNIGHT MDT TONIGHT...

* TIMING...Winds will increase in the late morning and attain 
  maximum speeds from the mid afternoon into the evening. 

* WINDS...West winds will have sustained speeds up to 40 mph and 
  gusts around 60 mph with strongest gusts along eastern facing 
  slopes. 

* IMPACTS...The high winds will cause blowing dust with the 
  visibility less than a half mile over a few locations. Thus 
  dangerous driving conditions will occur...especially for high 
  profile vehicles. The winds may also damage a few buildings 
  and cause other property damage including blowing down trees 
  and power lines. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

NMZ401>412-TXZ418-240000-
/O.CON.KEPZ.WI.Y.0011.170323T1800Z-170324T0200Z/
Upper Gila River Valley-Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Eastern Black Range Foothills-Sierra County Lakes-
Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley-
Central Tularosa Basin-Western El Paso County-
Including the cities of Cliff, Buckhorn, Gila Hot Springs, 
Mule Creek, Silver City, Lake Roberts, Kingston, Fort Bayard, 
Mimbres, Hurley, Faywood, Grant County Airport, Lordsburg, 
Red Rock, Virden, Antelope Wells, Animas, Hachita, Cloverdale, 
Deming, Columbus, Hillsboro, Winston, Truth Or Consequences, 
Derry, Spaceport, Garfield, Hatch, Radium Springs, Las Cruces, 
Vado, Sunland Park, Alamogordo, Tularosa, White Sands Monument, 
Downtown El Paso, West El Paso, and Upper Valley
424 AM MDT Thu Mar 23 2017

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING...

* TIMING...Winds will increase through the late morning attain 
  maximum speeds from mid afternoon until the early evening. 

* WINDS...West winds will have sustain speeds around 30 mph with 
  gusts up to 50 mph. 

* IMPACTS...The high winds will cause blowing dust with the 
  visibility less than a half mile over a few locations. Thus 
  dangerous driving conditions will occur...especially for high 
  profile vehicles. The winds may also cause property damage 
  including blowing down trees and power lines. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

Rogash
541 
WWUS74 KEPZ 240210
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso TX/Santa Teresa NM
810 PM MDT Thu Mar 23 2017

...Strong winds to continue across portions of Southern New Mexico
and Far West Texas tonight through Friday Noon...

.The upper level storm system that brought us very strong winds
and blowing dust to the area on Thursday afternoon will continue
to slowly drift off to our east. The slow movement of this system
will continue to the threat for strong winds, mainly east of the
Rio Grande. The strong winds will continue through Friday morning
before finally slowing to below advisory level wind speeds by
early Friday afternoon. Blowing dust is not expected to be wide
spread, but may occur in local isolated locations.

NMZ413>417-TXZ419>424-241800-
/O.CAN.KEPZ.HW.W.0005.000000T0000Z-170324T0600Z/
/O.NEW.KEPZ.WI.Y.0012.170324T0210Z-170324T1800Z/
Southern Tularosa Basin-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa-
Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
Including the cities of Chaparral, Orogrande, 
White Sands Range Headquarters, Mescalero, Timberon, 
Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, 
Pinon, Sacramento, Crow Flats, East and Northeast El Paso, 
Socorro, Fort Bliss, Hueco Tanks, Loma Linda, Cornudas, 
Dell City, Salt Flat, Sierra Blanca, Fabens, Fort Hancock, 
Tornillo, and Indian Hot Springs
810 PM MDT Thu Mar 23 2017

...WIND ADVISORY IN EFFECT UNTIL NOON MDT FRIDAY...
...HIGH WIND WARNING IS CANCELLED...

The National Weather Service in El Paso has issued a Wind
Advisory, which is in effect until noon MDT Friday. The High Wind
Warning has been cancelled. 

* TIMING...Winds will continue during the overnight hours through
  Friday morning before finally slowing by early Friday afternoon.


* WINDS...West to Northwest winds will have sustained speeds up 
to 30 to 40 mph and gusts around 55 mph with strongest gusts 
along eastern facing slopes. 

* IMPACTS...Strong winds will make handling of vehicles difficult,
  especially in cross wind situations. Some blowing dust is 
possible, though not likely to significantly reduce 
visibilities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

NMZ401>412-TXZ418-240315-
/O.EXP.KEPZ.WI.Y.0011.000000T0000Z-170324T0200Z/
Upper Gila River Valley-Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Eastern Black Range Foothills-Sierra County Lakes-
Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley-
Central Tularosa Basin-Western El Paso County-
Including the cities of Cliff, Buckhorn, Gila Hot Springs, 
Mule Creek, Silver City, Lake Roberts, Kingston, Fort Bayard, 
Mimbres, Hurley, Faywood, Grant County Airport, Lordsburg, 
Red Rock, Virden, Antelope Wells, Animas, Hachita, Cloverdale, 
Deming, Columbus, Hillsboro, Winston, Truth Or Consequences, 
Derry, Spaceport, Garfield, Hatch, Radium Springs, Las Cruces, 
Vado, Sunland Park, Alamogordo, Tularosa, White Sands Monument, 
Downtown El Paso, West El Paso, and Upper Valley
810 PM MDT Thu Mar 23 2017

...WIND ADVISORY HAS EXPIRED...

Though strong winds will continue off and on during the overnight
hours and during the morning on Friday, the winds are not expected
to remain at advisory levels speeds during that time.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this high wind warning went out at Mar 22, 2:40 AM MDT, 9 hours 26 minutes earlier.

Area forecast discussion, Mar 22, 2:40 AM MDT, 9 hours 26 minutes before
Area Forecast Discussion
National Weather Service El Paso TX/Santa Teresa NM
240 AM MDT Wed Mar 22 2017

.SYNOPSIS...
Another warm and dry spring day across the Borderland today as
deep southwesterly flow continues. Afternoon temperatures will
soar to break records today. Plenty of sunshine and few clouds.
Afternoon winds will become breezy at times. Thursday a strong
Pacific storm system will arrive to bring much stronger winds,
areas of blowing dust, more clouds, and a few showers to the
region. Cooler air arrives with a cold front to cool Thursday and
Friday closer to normal. Additional Pacific low pressure systems
will pass through the weekend and into next week to keep winds up
in the breezy and windy categories each day.

&&

.DISCUSSION...
One more day dominated by upper ridging over the region to keep
conditions low-key. However the deep southwesterly flow over the
region will again allow for excessive early spring heat with
temperatures 15-20 degrees above normals. Records will fall today
with ease. Not much moisture in the flow, so skies will be
generally sunny with a few mid-high clouds passing. Deep mixing
will allow for some afternoon breezes, but overall winds will be
mild one more day.

Thursday the next Pacific low pressure system will track east off
the west coast and track over the Four Corners region. This puts
our CWFA on the southern end of the feature with a 110kt jet
overhead. In addition, tightening gradients, deep mixing to 18kft,
and a deepening surface trough to our east will drive winds way
up. Wind advisory wind speeds for much of the area looks to be
certain. Possible stronger winds over El Paso, Hudspeth, and Otero
counties may nudge up again High Wind Warning wind speeds. We
will let the day- shifters tackle that. Blowing dust and light
damage are possible Thursday with this passage. Most of this
system's moisture remains north...but there are precipitation
chances over the area mountains and N and W lowlands mid-day THU
into early FRI. Snow levels look to stay above most populated
areas and low moisture amounts mean meager pcpn amounts.

This Thursday system's arrival also means the end of this run of
excessively high temperatures as a Pacific cold from will push in
THU afternoon to lower temperatures significantly and very close
to seasonal normals for Friday.

Beyond Friday a pair of Pacific troughs make a pass across the
Western U.S. The first passes well north on Sunday. It passes too
far north to give any reasonable pcpn chances to S NM and Far W
TX. It does however stir the winds again (but not to the level of
Thursday's).

The second of the pair arrives either late MON (ECMWF) with some
winds and little to no precip...or TUE (GFS) with moderate winds
and better precip chances. The ECMWF solution is more in-line
with what is more typical for the season...so we are leaning that
way currently.

Temperatures will continue to run above normal through the
remainder of the forecast periods, but not to the same magnitude
we are seeing now. Winds will be up and down with on and off
breezy periods expected.

&&

.AVIATION...Valid 22/12Z-23/12Z...
WSW flow aloft will keep the area dry through the pd ahead of a
large upper Pacific trough and front scheduled to move in
Thursday. Thru the pd few150-180 sct200-250. Sfc winds 18-03Z
SW10G20 kts otherwise SW 5-8 kts.

&&

.FIRE WEATHER...
Deep southwesterly flow will keep the Southwestern U.S. dry and
warm through mid-week with high temperatures likely at record
levels again today. The airmass is quite dry and afternoons will
become slightly breezy at times. Western areas should see elevated
fire weather conditions today so a RFW has been issued for
FWZ110-111 for this afternoon...and a watch is in effect for
eastern areas for Thursday. A large upper trough and associated
Pacific cold front will move into southern New Mexico and far west
Texas Thursday resulting in very strong westerly winds and
lowland blowing dust. RED FLAG conditions are looking likely
Thursday afternoon over the lowlands mainly east of the
Continental Divide and south of Sierra county. There also will be
a slight risk for some rain showers over the mountains and
western lowlands. Cooler weather will follow Thursday and Friday.
A typical spring weather pattern is forecast through next week
with dry and windy conditions.

&&

.PRELIMINARY POINT TEMPS/POPS...
El Paso                 91  59  79  50 /   0   0   0   0
Sierra Blanca           91  59  83  47 /   0   0   0   0
Las Cruces              87  51  72  43 /   0   0  10   0
Alamogordo              88  56  77  44 /   0   0  20   0
Cloudcroft              66  41  54  28 /   0   0  30  20
Truth or Consequences   87  54  70  45 /   0   0  30   0
Silver City             76  46  60  37 /   0   0  50  10
Deming                  87  49  70  40 /   0   0  20   0
Lordsburg               86  45  67  38 /   0   0  40   0
West El Paso Metro      90  60  77  50 /   0   0   0   0
Dell City               92  50  83  41 /   0   0   0   0
Fort Hancock            94  58  86  48 /   0   0   0   0
Loma Linda              87  59  74  47 /   0   0   0   0
Fabens                  93  56  82  47 /   0   0   0   0
Santa Teresa            90  54  75  46 /   0   0   0   0
White Sands HQ          88  59  75  49 /   0   0  10   0
Jornada Range           87  48  73  39 /   0   0  10   0
Hatch                   87  51  72  43 /   0   0  20   0
Columbus                90  53  74  45 /   0   0  20   0
Orogrande               89  58  77  45 /   0   0   0   0
Mayhill                 77  46  68  34 /   0   0  30   0
Mescalero               75  44  65  32 /   0   0  30  20
Timberon                74  44  63  32 /   0   0  30  10
Winston                 79  40  62  31 /   0   0  30   0
Hillsboro               83  48  67  39 /   0   0  30   0
Spaceport               86  50  71  42 /   0   0  20   0
Lake Roberts            76  34  59  27 /   0   0  50  20
Hurley                  80  44  63  35 /   0   0  40  10
Cliff                   83  40  65  33 /   0   0  50  10
Mule Creek              79  43  61  35 /   0   0  40  20
Faywood                 81  49  65  39 /   0   0  40   0
Animas                  87  48  69  40 /   0   0  30   0
Hachita                 87  46  71  39 /   0   0  30   0
Antelope Wells          87  48  69  40 /   0   0  30   0
Cloverdale              83  47  63  39 /   0   0  30   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...Fire Weather Watch from Thursday afternoon through Thursday
     evening for NMZ112.

     Red Flag Warning from 2 PM this afternoon to 7 PM MDT this
     evening for NMZ110-111.

TX...Fire Weather Watch from Thursday afternoon through Thursday
     evening for TXZ055-056.

&&

14-Bird
Hazardous weather outlook, Mar 22, 6:32 AM MDT, 5 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service El Paso TX/Santa Teresa NM
632 AM MDT Wed Mar 22 2017

NMZ401>417-TXZ418>424-231245-
Upper Gila River Valley-Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Eastern Black Range Foothills-Sierra County Lakes-
Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley-
Central Tularosa Basin-Southern Tularosa Basin-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa-
Western El Paso County-Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
632 AM MDT Wed Mar 22 2017

This Hazardous Weather Outlook is for portions of south central
New Mexico, southwest New Mexico, and southwest Texas.

.DAY ONE...Today and Tonight
Record afternoon high temperatures expected across most of the
area today. Temperatures will rise to 15-20 degrees above normal.
Very dry conditions combined with the temperatures will mean
increased likelihood for dehydration of people, pets, and stock.
In addition, breezy conditions over western areas will elevate
fire weather concerns over the Gila and western lowlands this
afternoon.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Thursday will be windy as a Pacific trough and cold front arrive
with sustained winds of 25 to 35 mph and wind gusts 45 to 55+
mph. Areas of blowing dust on Lordsburg Playa and other dust prone
locales will create dangerous driving conditions. Minor wind
damage possible.

Breezy to windy again Friday with a second Pacific storm passage.
A third storm arrives Mon/Tue for more wind and possible
precipitation.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

Bird

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 21, 7:40 PM MDTFire Weather WatchEPZCatron, Grant, Hidalgo, Luna, Sierra10 hr
Mar 22, 6:01 AM MDTRed Flag WarningEPZCatron, Grant, Hidalgo, Luna, Sierra13 hr
Mar 22, 12:06 PM MDTWind AdvisoryEPZDoña Ana, Grant, Hidalgo, Luna, Sierra32 hr
Mar 22, 2:08 PM MDTRed Flag WarningEPZDoña Ana, Lincoln, Otero, Sierra30 hr

Nearby

High Wind Warnings in Texas, 2017High Wind Warnings in New Mexico, 2017Every high wind warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.